MathSciNet Relay Station
MathSciNet bibliographic data
MR1145411 (93k:11054) 11G09 (14F30)
Bae, Sunghan; Kang, Pyung-Lyun Local isogeny theorem for Drinfelʹd modules with nonintegral invariants. Proc. Amer. Math. Soc. 119 (1993), no. 1, 19–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement